# SDR ORJA98247

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 46190211
- Condition: Corroded
- Location: Bs 1183-1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION ON PNEUMATIC DUCT SUPPORT RODS IN AFT CARGO, LEFT SIDEWALL STATION 1183 TO 1338.  REPLACED 5 JOINT ASSEMBLIES FROM STATION 1183 TO 1338 FOR PNEUMATIC DUCT IAW MD80 SRM 36-00-00.  (M)
